MathSciNet Relay Station
MathSciNet bibliographic data
MR1343529 65D20 (33C45)
Wong, R. Error bounds for asymptotic approximations of special functions. Special functions (Torino, 1993). Ann. Numer. Math. 2 (1995), no. 1-4, 181–197.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement